# SDR SWAA2018071623527

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 47,984 hours, 27,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT SIGN FAULTY.  R&R BATTERY PACK PER MM.
